Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 70, NWS Green Bay, WI

November 5, 2012

NWS Green Bay, WI issued this small craft advisory at Nov 5, 2012, 2:53 PM CST. It took effect at Nov 6, 2012, 9:00 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2012, 2:53 PM CST (20:53 UTC)
In effect from
Nov 6, 2012, 9:00 AM CST
Expired
Nov 7, 2012, 4:00 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WHUS73 KGRB 052053
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CST MON NOV 5 2012

...INCREASING WINDS AND WAVES EXPECTED ON TUESDAY...

.WINDS ARE EXPECTED TO BACK SOUTH AND INCREASE TUESDAY MORNING
AHEAD OF A STRONG COLD FRONT. WINDS AND WAVES WILL BECOME HAZARDOUS
TO SMALL CRAFT BY LATE MORNING AND WILL CONTINUE THROUGH THE DAY
ON TUESDAY...WITH THE HIGHEST WAVES EXPECTED TOWARDS THE NORTHERN
PART OF THE LAKE. WINDS AND WAVES WILL SUBSIDE BEHIND THE FRONT
AFTER IT PASSES THROUGH WISCONSIN LATE TUESDAY EVENING.

LMZ541>543-060500-
/O.NEW.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
253 PM CST MON NOV 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT. 

* WINDS...INCREASING TO 15 TO 25 KTS FROM THE SOUTH BY LATE
  TUESDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WITH THE
  HIGHEST WAVES EXPECTED TOWARDS NORTHERN PORTIONS OF LAKE
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WOLF
5 follow-up statements
465 
WHUS73 KGRB 060300
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CST MON NOV 5 2012

...INCREASING WINDS AND WAVES EXPECTED ON TUESDAY...

.WINDS ARE EXPECTED TO BACK SOUTH AND INCREASE TUESDAY MORNING
AHEAD OF A STRONG COLD FRONT. WINDS AND WAVES WILL BECOME
HAZARDOUS TO SMALL CRAFT BY LATE MORNING AND WILL CONTINUE
THROUGH THE DAY ON TUESDAY...WITH THE HIGHEST WAVES EXPECTED
TOWARDS THE NORTHERN PART OF THE LAKE. WINDS AND WAVES WILL
SUBSIDE BEHIND THE FRONT AFTER IT PASSES THROUGH WISCONSIN LATE
TUESDAY EVENING.

LMZ541>543-061100-
/O.CON.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
900 PM CST MON NOV 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
MIDNIGHT CST TUESDAY NIGHT...

* WINDS...INCREASING TO 15 TO 25 KTS FROM THE SOUTH BY LATE 
  TUESDAY MORNING. 

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WITH THE 
  HIGHEST WAVES EXPECTED TOWARDS NORTHERN PORTIONS OF LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
300 
WHUS73 KGRB 061015
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 AM CST TUE NOV 6 2012

...INCREASING WINDS AND WAVES EXPECTED ACROSS NORTHERN LAKE MICHIGAN
THIS AFTERNOON AND EVENING...

.SOUTH WINDS ARE EXPECTED TO INCREASE TO 10 TO 20 KNOTS TODAY...
AHEAD OF AN APPROACHING COLD FRONT. WAVES WILL BUILD TO 3 TO 5 FEET
ON LAKE MICHIGAN THIS AFTERNOON...MAINLY NORTHERN OF STURGEON BAY.
THE HIGH WAVES WILL LINGER INTO THIS EVENING BEFORE SUBSIDING.

LMZ542-543-061115-
/O.CAN.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
415 AM CST TUE NOV 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA
TODAY AND TONIGHT.

$$

LMZ541-061815-
/O.CON.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
415 AM CST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT...

* SOUTH WINDS WILL INCREASE TO 10 TO 20 KTS TODAY...THEN GRADUALLY
  TAPER OFF THIS EVENING.

* WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET ON NORTHERN LAKE
  MICHIGAN THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
627 
WHUS73 KGRB 061616
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CST TUE NOV 6 2012

...INCREASING WINDS AND WAVES EXPECTED ACROSS NORTHERN LAKE
MICHIGAN THIS AFTERNOON AND EVENING...

.SOUTH WINDS OF 10 TO 20 KNOTS ARE EXPECTED...AHEAD OF AN
APPROACHING COLD FRONT. WAVES OF 3 TO 5 FEET WILL BE FOUND ON LAKE
MICHIGAN...MAINLY NORTHERN OF STURGEON BAY. THE HIGH WAVES WILL
LINGER INTO THIS EVENING BEFORE SUBSIDING.

LMZ541-070030-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-121107T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1016 AM CST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTH WINDS OF 10 TO 20 KTS ARE EXPECTED...THEN GRADUALLY TAPER
  OFF THIS EVENING.

* WAVES OF 3 TO 5 FT WILL BE FOUND ON LAKE MICHIGAN...MAINLY NORTH
  OF STURGEON BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
370 
WHUS73 KGRB 062126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CST TUE NOV 6 2012

...HIGH WAVES TO CONTINUE ACROSS NORTHERN LAKE MICHIGAN TONIGHT...

.PERSISTENT SOUTHEAST WINDS AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE TO BUILD HIGH WAVES ACROSS NORTHERN LAKE MICHIGAN
TONIGHT. WAVES ARE EXPECTED TO SLOWLY SUBSIDE EARLY WEDNESDAY
MORNING.

LMZ541-070530-
/O.EXT.KGRB.SC.Y.0070.000000T0000Z-121107T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
326 PM CST TUE NOV 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY...

* SOUTHEAST WINDS OF 10 TO 15 KTS WITH GUSTS TO AROUND 20 KTS ARE
  EXPECTED TONIGHT.

* WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...SUBSIDING TO 2 TO 4 FT
  EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
348 
WHUS73 KGRB 070342
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 PM CST TUE NOV 6 2012

...HIGH WAVES TO CONTINUE ACROSS NORTHERN LAKE MICHIGAN TONIGHT...

.PERSISTENT SOUTHEAST WINDS AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE TO BUILD HIGH WAVES ACROSS NORTHERN LAKE MICHIGAN
TONIGHT. WAVES ARE EXPECTED TO SLOWLY SUBSIDE EARLY WEDNESDAY
MORNING.

LMZ541-071000-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-121107T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
942 PM CST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

* SOUTHEAST WINDS OF 10 TO 20 KTS WITH GUSTS TO 25 KTS ARE
  EXPECTED TONIGHT.

* WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...SUBSIDING TO 2 TO 4 
  FT EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 2:37 PM CST, 16 minutes earlier.

Area forecast discussion, Nov 5, 2:37 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CST MON NOV 5 2012

.SYNOPSIS...CHILLY WITH SOME LIGHT MIXED PRECIPITATION
TOMORROW...THEN MODERATING TEMPERATURES WITH WIDESPREAD
SIGNIFICANT PRECIPITATION THIS WEEKEND.

THE UPR PATTERN ACRS NOAM WL AMPLIFY AND BECOME PROGRESSIVE DURING
THE PERIOD...WITH RIDGE MOVG FM ITS CURRENT POSN OVER THE WRN
STATES...ACRS THE MIDWEST DURING THE WK...AND INTO THE E BY NEXT
WEEKEND. IN IT/S WAKE...A POWERFUL AND DEEP UPR TROF WL SETTLE
INTO THE INTERMOUNTAIN WEST NEXT WEEKEND.

TEMPS WL START OUT A LITTLE BLO NORMAL...WARM TO ABV NORMAL LEVELS
IN THE SWLY UPR FLOW THAT WL DEVELP ACRS THE AREA LATE THIS WEEK
AND DURING THE WEEKEND...THEN DROP OFF AGAIN AT THE END OF THE
FCST PERIOD OR JUST BEYOND. A ROUND OF LGT PCPN IS EXPECTED TUE...
WITH ONE OR TWO MUCH MORE SIG PCPN EVENTS POSSIBLE LATE IN THE
FCST PERIOD.
&&

.SHORT TERM...TNGT AND TUE. MAIN FCST EMPHASIS TO BE ON TUE'S
SYSTEM AND QUESTIONS AS TO THE RAIN/SNOW LINE AND POTENTIAL
ACCUMULATION NUMBERS NEED TO BE ADDRESSED.

THE 20Z MSAS SFC ANALYSIS SHOWED AN AREA OF HI PRES EXTENDED FROM
SE ONTARIO SWWD INTO WI. LOW PRES WAS LOCATED OVER THE OZARKS AND
OVER THE ALBERTA/SASKATCHEWAN BORDER. VSBL SATL IMAGERY INDICATED
THAT THE MORNING CLOUDS OVER NE WI HAD STARTED TO BREAK UP AS
EXPECTED. STILL WATCHING A BAND OF LAKE EFFECT PCPN OFFSHORE OF
KEWAUNEE/MANITOWOC COUNTIES.

STILL CANNOT RULE OUT A FEW OF THESE LAKE EFFECT RAIN SHOWERS
REACHING THE LAKESHORE LATE THIS AFTERNOON...BUT AS WINDS CONT TO
VEER SE THIS EVENING...EXPECT TO SEE THIS BAND OF PCPN TO BREAK
UP. OTHERWISE...ATTENTION TURNS WELL TO OUR NW WHERE A STRONG
SHORTWAVE TROF IS FCST TO DIVE SEWD THRU THE NRN PLAINS AND REACH
THE UPR MS VALLEY OVERNIGHT. MID/HI-LEVEL MOISTURE WL QUICKLY
OVERSPREAD NE WI STARTING LATE THIS EVENING AND THICKEN TOWARD
DAYBREAK. MODELS HAVE SLOWED THE APPROACH OF THIS SYSTEM...THUS
HAVE BACKED AWAY FROM THE LIKELY POPS OVER N-CNTRL WI AND REMOVED
THE SLGT CHC POPS OVER CNTRL WI. MIN TEMPS WL AGAIN BE A ROYAL
PAIN DEPENDING ON HOW FAST THE LOW CLOUDS FROM THIS AFTERNOON
BREAK UP AND HOW FAST THE MID/HI CLOUDS ARRIVE LATER THIS EVENING.
HAVE LOWERED TEMPS A FEW DEGS FROM THE PREVIOUS FCST AND LEANED
TOWARD THE COOLER GUIDANCE.

THIS SHORTWAVE TROF...ACCOMPANIED BY A WEAK SFC LOW AND ATTENDANT
CDFNT...WL SWEEP INTO THE WRN GREAT LAKES ON TUE WITH INCREASING
ISEN LIFT/FORCING/MOISTURE SPREADING OVER WI. THERMAL PROFILES
INDICATE PCPN WOULD BE ALL SNOW ACROSS THE NORTH WITH
ACCUMULATIONS OF BETWEEN 1 AND 2 INCHES. CNTRL WI WOULD START OUT
AS ALL SNOW...BUT BEGIN TO MIX WITH RAIN AS WAA PUSHES IN. DO NOT
SEE CNTRL WI RECEIVING MUCH MORE THAN AROUND A HALF-INCH WITH SOME
MELTING OCCURRING. E-CNTRL WI WL NOT SEE PCPN BEGIN IN EARNEST
UNTIL MID-MORNING WITH TEMPS WARMING UPR ENUF IN THE LOW-LEVELS TO
HAVE MOST OF THE PCPN FALL AS ALL RAIN. MAX TEMPS TO BE HELD DOWN
BY ALL THE CLOUDS/PCPN...WITH ANOTHER DAY IN THE UPR 30S TO LWR
40S.

.LONG TERM...TUE NGT THRU NEXT MON. BUMPED POPS UP IN ERN WI FOR
EARLY TUE NGT...AS PCPN WL PROBABLY STILL BE ACRS THE AREA EARLY
IN THE EVENING. ALSO TRENDED TOWARD HAVING MORE FZN PCPN.
TEMPERATURE PROFILES OFF MOST OF THE GUID PRODUCTS WERE COLD
ENOUGH ALOFT FOR ALL SNOW...WITH THE DETERMINING FACTOR BEING THE
BOUNDARY LAYER. AFTER SEEING HOW TOUGH IT WAS TO GET TEMPS TO COME
UP TODAY...AND NOTING THAT THE NEW ECMWF MOS MAX TEMPS WERE
SEVERAL DEG COOLER THAN THE MET/MAV GUID FOR TOMORROW...IT SEEMED
THAT SNOW COULD BE A LITTLE MORE PREVALENT THAN ANTICIPATED
EARLIER. SEVERAL OF THE MODELS ALSO SUGGESTED A MID-LAKE CONVERGENCE
BAND COULD DEVELOP DURING THE NGT...WITH TEMPS ALOFT SIMILAR TO
THOSE THAT PRODUCED LGT LAKE-EFFECT PCPN TDA. LINGERED SOME
FLURRIES LAKESIDE TO ACCOUNT FOR THAT POSSIBILITY.

AFTER A COUPLE DAYS OF QUIET WX...THE FCST AREA WL COME UNDER
STRENGTHENING SWLY UPR FLOW BTWN RIDGE SHIFTG E OF THE AREA AND
DEEP TROF DEVELOPING OUT WEST. MED RANGE MODELS SEEM TO BE
SETTLING ON A TWO-PRONGED SCENARIO FOR THE EVOLUTION OF SYNOPTIC
SYSTEMS COMING OUT OF THE WRN TROF. THEY FAVOR A COLORADO-LOW TYPE
CYCLONE TRACKING ACRS THE PLAINS SAT AS LEAD SHRTWV EJECTS OUT OF
THE LARGE-SCALE TROF...STALL THE SRN PORTION OF THE TRAILING FRONT
AS ADDITIONAL ENERGY ROUNDS THE BASE OF THE TROF SUN...THEN BRING
DEEPENING CYCLONE NNEWD FM THE LOWER MISSISSIPPI VALLEY ON MON.
IT/S TOO EARLY TO BANK ON SUCH SPECIFICS IN THE FCST JUST
YET...AND SETTLED FOR CHC POPS FOR MUCH OF THE WEEKEND. IF SITN
EVOLVES AS NOW DEPICTED...THE SIG PCPN FM THE LEAD SYSTEM WOULD BE
ALL RAIN...BUT PCPN TYPE COULD BE A REAL ISSUE WITH THE SECOND
SYSTEM AS THE FCST AREA WOULD BE ON THE COLD SIDE OF THE
BAROCLINIC ZONE BY THEN.
&&

.AVIATION...MVFR CIGS WHICH COVER MOST OF NE WI SHOULD BE ABLE TO
GRADUALLY BREAK UP AS MIXING ALOFT/DAYTIME HEATING OCCUR. THE HI
PRES CURRENTLY OVER ERN WI IS EXPECTED TO SHIFT EAST AND ALLOW
WINDS TO EVENTUALLY BECOME SOUTH TNGT AND TUE. ANY BREAKS IN THE
CLOUDS WL BE SHORT-LIVED AS THE COMBINATION OF AN UPR TROF/SFC LOW/
CDFNT DROPS SE INTO THE WRN GREAT LAKES REGION LATE TNGT INTO TUE.
VFR CONDITIONS SHOULD HOLD THRU MOST OF THE NGT AS MID/HI CLOUDS
OVERSPREAD THE AREA. A BAND OF PRECIPITATION (MAINLY SNOW) IS THEN
FCST TO PUSH INTO NE WI TUE MORNING WITH MINOR ACCUMULATIONS
POSSIBLE OVER NRN AND PARTS OF CNTRL WI. CIGS/VSBYS WL DROP TO AT
LEAST MVFR CONDITIONS WITH IFR CONDITIONS LIKELY IN HEAVIER PCPN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/SKOWRONSKI
Hazardous weather outlook, Nov 5, 2:46 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CST MON NOV 5 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CST MON NOV 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

SNOW IS LIKELY ACROSS NORTHERN WISCONSIN TUESDAY...WITH MIXED
RAIN AND SNOW ACROSS CENTRAL PORTIONS OF THE STATE. TEMPERATURES
COULD BE COLD ENOUGH TO ALLOW SLIPPERY SPOTS TO DEVELOP ON
ROADWAYS ACROSS NORTHERN WISCONSIN WITH ACCUMULATIONS OF AN INCH
OR TWO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-062100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CST MON NOV 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

INCREASING SOUTHWEST WINDS TUESDAY MAY PRODUCE WAVES HAZARDOUS TO
SMALL CRAFT...ESPECIALLY ON THE LAKE.

AK/JS

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.